# SDR SWAA2023062050268

- Difficulty date: May 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,307 hours, 37,562 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS695 AND BL 0 CENTER SECTION 2023-330357<[01] REPLACED ANGLE LOC. BS695 AND BL 0 CENTER SECTION IAW B737-700 SRM 51-40-02 ; 51-10-02 Ï¿½TEM 9 AND DWG 273A9110 SHEET 6 RE A. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED ANGLE LOC. BS695 AND BL 0 CENTER SECTION IAW B737-700 SRM 51-40-02 ; 51-10-02 Ï¿½TEM 9 AND DWG 273A9110 SHEET 6 RE A. RII. SEE INDIVIDUAL SIGNOFFS BELOW
